MAUDE Adverse Event Report: CAREFUSION, INC TRAY EPID CONT WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY EPID CONT WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT
Catalog Number 406151
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that separation occurred with a tray epid cont we17g3.5 swc x3796.The following information was provided by the initial reporter, "of course, my patient was complete and laboring down we were using the peanut ball and moving side to side.After doing that she called out saying she was starting to feel some pressure we started pushing during that time is when it must broke, because half way through she was in extreme pain.We called (b)(6) the crna and he came to evaluate the patient and saw it disconnected and not working at this time he replaced the cle and the patient was able to deliver and push and deliver.".
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that separation occurred with a tray epid cont we17g3.5 swc x3796.The following information was provided by the initial reporter, "of course, my patient was complete and laboring down we were using the peanut ball and moving side to side.After doing that she called out saying she was starting to feel some pressure we started pushing during that time is when it must broke, because half way through she was in extreme pain.We called roy the crna and he came to evaluate the patient and saw it disconnected and not working at this time he replaced the cle and the patient was able to deliver and push and deliver.".

Brand Name
TRAY EPID CONT WE17G3.5 SWC X3796
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key9106484
Report Number1625685-2019-00112
Device Sequence Number19364536
Product Code CAZ
UDI-Device Identifier00382904061517
UDI-Public00382904061517
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number406151
Device Lot Number0001305208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2019
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer09/03/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;